# SDR USAA2010040890733

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 34,771 hours, 13,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3021
- Condition: Inoperative
- Location: Cabin
- Part time: 34,771 hours, 13,851 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 622 - PHX-LAS - EMERGENCY LIGHTS - AFT GALLEY CABIN EMERGENCY POWER SUPPLY UNIT FAILED TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT IN AFT GALLEY PER AMM 33-51-38 PB 401.
